# SDR IPXA2022012878407

- Difficulty date: January 13, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 22,414 hours, 13,833 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Part number: B5377413820200
- Condition: Broken
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMCD SEAT TRACK ADAPTER BROKEN AT FR19 POST -Y1959ROBBED FROM N141UP AND INSTALLED ON N148UP IAW SRM 51-40-21
